Patricia S’s Story

Female 1Nov 2013 went into surgery for a total hip replacement, followed all directions given to me physical therapy etc, I was struggling to feel better just figured it took time since it was such a major surgery. That’s where all my issues seem to have started I did request all my medical records from that surgery but was not given a list of all the meds used, just stats antibiotics etc ( I am currently seeking out this information). Lost a lot of weight.
August 2014 – I was exposed to a strep from children around me was prescribed Levaquin for possible strep (due to the fact if I were to get a bacterial infection might migrate to my hip implant) I was still struggling with weird things going on vision problems (seemed to be black dots floating in my left eye) mass blurry vision, anxiety, unable to sleep, excessive thirst, leg pains (both legs) had many many Doctors visits to ask why both my legs were hurting. It felt as though I was getting small electrical shocks, then went to like someone sticking me with a pin in random places on my legs, still no rhyme nor reason as to what was going on my Primary Dr had no answers, the Ortho Dr no answers. Finally my vision cleared, the black dots went away. Still had issues with my legs. A lot of blood tests done nothing was coming back with any problems. (I am sure more just can’t remember )
April 2015 – I was out of town, my sister talked me into going to Fla with her, I acquired a UTI, bleeding when urinating, painful, I called my Primary he prescribed Cipro over the phone I picked this up in Fla seemed to help about 4-5 days later I woke up and was able to see, everything was extremely blurry, looking at the TV it looked distorted, I was unable to work that day and the next I was afraid to try and drive my car. Then the black dots were back and even more this time, my leg pain increased, my mental thinking was shot, unable to think straight, forgot many things, ( I even one day I was struggling to function I left work was driving toward my house and for the life of me I could not remember what I was supposed to do, till I walked in my house and was like OMG in a mass panic looked at the clock, ran out my door I FORGOT TO PICK UP MY DAUGHTER FROM THE BUS!!!) I have made so many mistakes at work, just regular routine things!. My arms are now having mass tingling moments, vision comes and goes from normal to extremely blurry, light exposure ( bright sun) bothers me can’t focus very well, mass weight gain, muscle loss, hair loss, excessively dry skin, digestive issues, rashes, sensitive skin, now sleeping 7-8 hours at night and then 2-5 hours after work, absolutely no energy, mass brain fog but comes and goes, sore to the touch my legs, arms temples on my head, my head in the center, I am sure there is more this is the information I remembered to write down.
I did have a problem with the insurance I had, they switched my primary without my permission, then lost it due to back to work made supposedly made too much money, had to apply for Obama care, they landed me with wrong information and primary doctors, switched that and was back with my regular doctors, just had my first visit this October 9th, he ordered blood work just had this done waiting on results. I believe 110 % this is all stemming from the antibiotics, how does one have same issues pop back up plus more intense from a surgery that occurred a year and a half prior ? Absolutely not possible! My life has been one of degrading, horrible issues; my daughter who is currently 7 years old is also been through this with me as I am unable to do many many things with her as I would like to do, she gets to stay in the house a lot more than a 7yr old should sitting watching tv or watching her IPAD . With my being able to go back to doctors for some kind of help, she asked me Mom are they going to fix you now. I just wanted to sit and cry as I had no answers for her at all.
I asked so so many questions prior to my surgery; never in a million years would I have asked about an antibiotic those are the ones that should be your life line not a slow miserable death.